# SDR MWEA97234

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZ STAB REAR SPAR UPPER TEE CAP FWD TANG, HAS SEVERE CORROSION AND A PREV BLENDOUT THAT IS BEYOND LIMITS AT XHS 190-200.  MAINTENANCE REPLACED THE UPPER TEE CAP OF REAR SPAR, FROM XRS 140 TO OUTBOARD TIP IAW DOUG TELEX SVC MSP 0083 JMP DATE 01/27/97.
